Inequalities for quantum skew information

Koenraad Audenaert, Liang Cai, Frank Hansen

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)135-146
Number of pages12
JournalLetters in Mathematical Physics
Volume85
Issue number2-3
DOIs
Publication statusPublished - Sep 2008

Keywords

  • quantum covariance
  • metric adjusted skew information
  • Robertson-type uncertainty principle
  • operator monotone function
  • Wigner-Yanase-Dyson skew information
  • UNCERTAINTY PRINCIPLE
  • MONOTONE METRICS

Cite this